# SDR 2004UALA00105

- Difficulty date: February 6, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 17,190 hours, 6,530 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 6,20 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EEL LIGHTS ARE INOPERATIVE AT ROWS 6 ABC AND 20 ABC.   REPLACED EEL LIGHTS.  OPS CHECKED NORMAL.
